| Catalog Number |
303348 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Bd syringes with blunt plastic cannula are specifically designed for use with preslit injection sites.They are not compatible with other injection sites.This is not the intended use of this product, hypodermic needles designed to puncture vials would provide a proper application.Since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.It is likely based on description that this product is not being used for its intended application.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported while using bd interlink¿ 10 ml syringe with blunt plastic cannula coring occurred.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by customer that after the medication vial was punctured with the syringe the vial was noted to have retained shards of the rubber stopper from the top of the vial.After the medication vial was punctured with the syringe, the vial was noted to have retained shards of the rubber stopper from the top of the vial.